# SDR 95ZZZX1506

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1568W
- Make and model: Beech 1900C
- Aircraft serial: UC64
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3316503030
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED ASYMMETRICAL FLAP CONDITION DURING APPROACH AFTER FLAPS WERE EXTENDED TO 35 DEGREES.  REQUIRED FULL RIGHT AILERON USING EXTREME FORCE WITH BOTH HANDS TO REGAIN LEVEL FLIGHT.  FOUND AFT FLAP BEARING OUTER RACE FLANGE OF THE LEFT OTUBOARD FLAP WORN THROUGH FLAP HINGE BRACKET.  REF. IPC 57-50-10, ITEMS 5 AND 21.  NO SPECIFIC INSPECTION CALLED FOR IN CONTINUOUS INSPECTION PROGRAM FOR FLAP BEARING SUPPORT AREAS.
